Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Diagnosed with calcified lesion at the occipital lobe. Had a headache followed by visual disturbance. Tingling in the knee. Can oxetol be taken?

Hello Doctor,5 years back i had a severe headache followed by visual disturbance in my left eye lasted for few minutes.i am diagnosed with a calcified lesion at right occipital lobe. taken albendazole for a month and oxetol for 2 years. recently i had a visual disturbance again without headache. During last 4 months i have a feeling of right knee tingling intermittently. Why is this tingling happening. Should i have to continue oxetol.. then for how much time. Is there any procedure to remove lesion. Till today i dont have any record of seizure.
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

A calcified lesion is most often due to a healed tape worm infection, called as neurocysticercosis. Since the worm is already dead, as suggested by calcification, albendazole is not necessary.
The visual symptoms could be a sign of seizure, and it may be due to the location of lesion in the occipital lobe. So, Oxetol may have to be restarted and continued for long.
Tingling in knee is an unrelated problem.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor